# SDR COMA0660287

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 30,433 hours, 28,710 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 1279
- Condition: Faulty
- Location: Apu
- Part time: 30,427 hours, 28,703 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5560- EN ROUTE CVG-ORF, RECEIVED AN APU OIL TEMPERATURE CAUTION MESSAGE, FLIGHT DIVERTED TO TYS.  REPLACED THE APU OIL COOLER REGULATOR.
